Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Chest discomfort, skipping heartbeats, sweaty palms and feet. Have PCOS, arthritis

Hi, I am a 27 year old female. I have PCOS and do not get a menstrual cycle. I have been referred to a clinic to get that taken care of, and will make my appointment this week. I am 5 8 and weigh 256lbs. I know that I am over weight. I am currently working on my portions of food, and the type of food I am putting into my body. A huge reason I started this portion control is because I noticed when I eat a bit larger amounts of food, I get a racing heart that follows in after my meal, almost ALWAYS. In the past week, I have experienced chest discomfort on my left side along with the same discomfort under my armpit. I cannot describe it as pain, just a dull discomfort, sometimes burning-like sensation. It was steady for about 3 days, and now it seems like it subsided, but feel little jolts of discomfort that comes and goes. I feel feverish at times, but don t have a fever. Sweaty palms and feet, comes and goes. I have been having some tremors on the left side of my chest that are very sporadic. Sometimes the discomfort will travel around my chest, but mostly sticks to the left side. I have noticed before this week, that I had discomfort around the front of my left shoulder when I have been a little more stressed than usual. When I lay down at night, every now and then, I tend to get skipping heart beats and find myself having to sit up to make them go away. Sometimes even during intercourse with my husband. I feel fatigued lately, even after rest. I know I have Arthritis in my upper back, it was seen in an xray last year. I sometimes experience shortness of breath, especially after bending over trying to pick things up or cleaning the floor. That doesn t scare me as bad, because I know my weight plays a role there, and am soon going to eliminate that problem on my road to weight loss . What I worry about most is the chest discomfort and the skipping heart beats. I had a chemical stress test about 4 years ago, everything came back normal. I also had an EKG and blood work around the same time. Should I go in for another round of tests? It s been on my mind a lot this week! They diagnosed me with Anxiety. But I feel as though I was misdiagnosed. Could I just be overreacting? I know I have to regulate my hormones, and I will make sure to make that appointment as soon as the morning comes setting in. I am just worried about my chest, I don t want to have heart problems. PLEASE HELP!
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

Your symptoms could be due to-

1) Cardiac (Heart) pathology
2) Anxiety disorder

Since you have undergone all tests 4 yrs back, you have to consult a general physician and get all tests again as you are overweight also which is one of the risk factor for heart disease. Once you rule out any medical cause, it is just the anxiety which is bothering you for which get psychiatric consultation.

Till then don't panic and try relaxation exercises like Deep Breathing, yoga or meditation which will help you

Good Luck

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor